Call for Papers 2019


We invite you to submit your paper to Jambura Journal of Mathematics.

Papers submission deadlines:

Vol. 1 No. 1, January 2019, submission deadline: Desember 15, 2018

Vol. 1 No. 2, July 2019, submission deadline: June 15, 2019

Jambura Journal of Mathematics has been indexed by:


Posted: 2018-10-01

Creative Commons License

Jambura Journal of Mathematics (p-ISSN:2654-5616 | e-ISSN:xxxx-xxxx) by Department of Mathematics Universitas Negeri Gorontalo  is licensed under a Creative Commons Attribution-NonCommercial 4.0 International LicenseBased on a work at

Copyright © 2018 JJoM